# SDR IPXA2025053090494

- Difficulty date: May 9, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - FOUND L1 ENTRY DOOR WINDOW REVEAL LOOSEN (REPLACE). .I.A.W AMM 52-11-02-000-802 REV 47 AND AMM 52-11-02-400-802 REV 47 RE-INSTALL L1 ENTRY DOOR WINDOW REVEAL. ALL PAPERWORK REVIEWED AND C/W
